Discrete Dynamics in Nature and Society
Volume 3 (1999), Issue 1, Pages 51-55
A note on the global attractivity of a discrete model of nicholson's blowflies
Department of Applied Mathematics, Ocean University of Qingdao, Qingdao 266003, China
Received 4 February 1999
Copyright © 1999 B. G. Zhang and H. X. Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper, we further study the global attractivity of the positive equilibrium of the discrete Nicholson's blowflies model . We obtain a new criterion for the positive equilibrium
to be a global attractor, which improve the corresponding results obtained by So and Yu (J. Math. Anal. Appl. 193 (1995), 233–244).